# SDR DXTA2010101204260

- Difficulty date: October 10, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N901QS
- Make and model: Cessna 750
- Aircraft serial: 7500102
- Aircraft time: 10,430 hours, 6,353 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR HANDLE WOULD NOT RETRACT. A SYS PRESSURE GOOD. CHECKLIST COMPLIED WITH.  FOUND NLG STRUT NOT FULLY EXTENDED WHEN ACFT JACKED.  PERFORMED NLG STRUT SERVICING IAW MM 12-10-38.  PERFORMED LANDING GEAR EXTENSION AND RETRACTIONS CHECKED GOOD.
